# SDR UIEA2017060500924

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 977-1043
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN-LOWER STRAPS COMMON TO SATCOM, INTERCOSTAL FOUND CORRODED AT BS 977 TO 1043, STRINGER 1L TO 1R.  REMOVED, FABRICATED, AND INSTALLED IAW EO 6753A451.
